# SDR FDEA201203020765

- Difficulty date: March 2, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 33,742 hours, 20,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RIGHT LOWER TORQUE BOX INBD WEB IS CRACKED AT LIGHTING HOLE BS 1243   PLUS 6 INCHES.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED IAW SRM 51-40-02, FIG 1.
